Algebrability of some families of Darboux-like functions

Tomasz Natkaniec

Abstract

n/a
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal seriesLinear Algebra and Its Applications, ISSN 0024-3795, (A 30 pkt)
Issue year2013
Vol439
No10
Pages3256-3263
Publication size in sheets0.5
Keywords in Englishlineability, algebrability, strong algebrability, Darboux-like functions, Gibson's diagram
DOIDOI:10.1016/j.laa.2013.08.040
URL http://dx.doi.org/10.1016/j.laa.2013.08.040
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)30
ScoreMinisterial score = 30.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 30.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 0.983 (2) - 2013=1.086 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back